# SDR SWAA2016022349320

- Difficulty date: January 16, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 6550817
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER, INBD SUPPORT FITTING CRACKED.  R & R FITTING IAW SRM & DWG.
